# SDR CALA2011080800528

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 26,184 hours, 8,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LTS DO NOT WORK FOR ROW 21 THU 28.  T/S CHECKED ALL SEAT MOUNTED LTS & HARNESS ON ROW 21 THU 28 ALL CHECKED GOOD.  NR 1 FUSE ON M11082 STILL BLOWING.  CHECKED PIN 9 C/P M11082 SHORTED TO GROUND FOUND L1098 SLIDE LT BULB SHORTED OUT RELAMPED OPS CHECK NORMAL AS REF IN MM 33-51-00.
